Nurofen

Nurofen Zavance Mini Liquid Capsules 64

No reviews yet Write a Review
Overview Unleash the speed of liquid with Nurofen Zavance Minis, our smallest liquid capsule ever. Unleash the speed of liquid with Nurofen Zavance Mini Liquid…
SKU: 804417
Online Availability: Low Stock
$28.99
$24.95
$22.99
SAVE $6.00

Overview

Unleash the speed of liquid with Nurofen Zavance Minis, our smallest liquid capsule ever.

Unleash the speed of liquid with Nurofen Zavance Mini Liquid Capsules, our smallest liquid cap ever.  
The pain relief you love, now 20% smaller*.  
Suitable for the temporary relief of pain associated with headaches, period pain, muscular pain, backaches, arthritic pain, dental pain, cold & flu symptoms.    

Mini + effective pain relief

AUST R NUMBER:

428390

Ingredients

Ibuprofen 200mg

CONTAINS:

Sorbitol

INGREDIENTS:

Ibuprofen 200mg

Instructions

DIRECTIONS:

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

USAGE ADVICE:

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Safety

PRODUCT WARNINGS:

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age.

DO NOT USE IF:

• you have a stomach ulcer, or other stomach disorders, kidney, liver

or heart problems • you are allergic to ibuprofen, aspirin or other

anti-inflammatory medicines • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

for more than 3 days at a time • if you have asthma • if you are

taking other medicines containing ibuprofen, aspirin or other

anti-inflammatory medicines • if you are trying to become pregnant or

during the first 6 months of pregnancy • in children suffering from

chickenpox (varicella) • in children suffering from dehydration through

diarrhoea and/or vomiting • if you are taking medication regularly

• if you are aged 65 years or over.

STOP USE AND SEE YOUR DOCTOR

IMMEDIATELY IF: you have an allergic reaction.

CAUTION:

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age.

DO NOT USE IF:

• you have a stomach ulcer, or other stomach disorders, kidney, liver

or heart problems • you are allergic to ibuprofen, aspirin or other

anti-inflammatory medicines • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

for more than 3 days at a time • if you have asthma • if you are

taking other medicines containing ibuprofen, aspirin or other

anti-inflammatory medicines • if you are trying to become pregnant or

during the first 6 months of pregnancy • in children suffering from

chickenpox (varicella) • in children suffering from dehydration through

diarrhoea and/or vomiting • if you are taking medication regularly

• if you are aged 65 years or over.

STOP USE AND SEE YOUR DOCTOR

IMMEDIATELY IF: you have an allergic reaction.

Always read the label and follow the directions for use. Incorrect use could be harmful. For the temporary relief of pain and/or inflammation. 

Country of Origin

UK

This product hasn't received any reviews yet. Be the first to review this product!

Nurofen Zavance Mini Liquid Capsules 64

$28.99
$24.95
$22.99
SAVE $6.00

Description

Overview

Unleash the speed of liquid with Nurofen Zavance Minis, our smallest liquid capsule ever.

Unleash the speed of liquid with Nurofen Zavance Mini Liquid Capsules, our smallest liquid cap ever.  
The pain relief you love, now 20% smaller*.  
Suitable for the temporary relief of pain associated with headaches, period pain, muscular pain, backaches, arthritic pain, dental pain, cold & flu symptoms.    

Mini + effective pain relief

AUST R NUMBER:

428390

Ingredients

Ibuprofen 200mg

CONTAINS:

Sorbitol

INGREDIENTS:

Ibuprofen 200mg

Instructions

DIRECTIONS:

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

USAGE ADVICE:

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Safety

PRODUCT WARNINGS:

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age.

DO NOT USE IF:

• you have a stomach ulcer, or other stomach disorders, kidney, liver

or heart problems • you are allergic to ibuprofen, aspirin or other

anti-inflammatory medicines • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

for more than 3 days at a time • if you have asthma • if you are

taking other medicines containing ibuprofen, aspirin or other

anti-inflammatory medicines • if you are trying to become pregnant or

during the first 6 months of pregnancy • in children suffering from

chickenpox (varicella) • in children suffering from dehydration through

diarrhoea and/or vomiting • if you are taking medication regularly

• if you are aged 65 years or over.

STOP USE AND SEE YOUR DOCTOR

IMMEDIATELY IF: you have an allergic reaction.

CAUTION:

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age.

DO NOT USE IF:

• you have a stomach ulcer, or other stomach disorders, kidney, liver

or heart problems • you are allergic to ibuprofen, aspirin or other

anti-inflammatory medicines • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

for more than 3 days at a time • if you have asthma • if you are

taking other medicines containing ibuprofen, aspirin or other

anti-inflammatory medicines • if you are trying to become pregnant or

during the first 6 months of pregnancy • in children suffering from

chickenpox (varicella) • in children suffering from dehydration through

diarrhoea and/or vomiting • if you are taking medication regularly

• if you are aged 65 years or over.

STOP USE AND SEE YOUR DOCTOR

IMMEDIATELY IF: you have an allergic reaction.

Always read the label and follow the directions for use. Incorrect use could be harmful. For the temporary relief of pain and/or inflammation. 

Country of Origin

UK

Customers Also Viewed